# SDR UALA2011090504777

- Difficulty date: September 2, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 57,472 hours, 21,565 cycles
- Engine: Iae V2527A5
- System (JASC): 4950 · APU Bleed Air System
- Part: Seal
- Condition: Leaking
- Location: Apu Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION LIGHT ILLUMINATED.  MAINT TEXT:  LEFT EMERGENCY SLIDE PRESSURE LOW.  UPON BOTTLE INSPECTION FOUND APU PRESSURE LEAK BLOWING DIRECTLY ON THE LEFT EMERGENCY OVERWING SLIDE INFLATION BOTTLE, HEATING IT UP TO THE POINT THAT THE GREEN SCALE WAS PEGGED TO THE HIGH PRESSURE SIDE.  REPLACED 2 EA PRESSURE SEALS ON APU DUCT.  LEAK CHECK GOOD.  BOTTLE PRESSURE NORMAL.
